... Zoloft and it was awful. Then to Prozac and that was hell. 3-4 hours of sleep a night for eight weeks. This was all thrugh my nurse practitioner. Said she couldn't help me anymore. I tried to find a psychiatrist and to no avail. I called 20 and either they did not take new patients, my insurance or mostly never called me back. So I went on doctor on demand and met a wonderful psychiatrist Nikole. Anyways startd me on 100 mg per day. After a month I felt better, but after that I felt worse. Now she put me on 100 mg in the am and 100 mg in the afternoon. So this new up has only been a week. Please tell me how long I have to wait for it to kick in. I am at my wits end with this stuff. The Prozac made me lose 10 pounds and am a tiny person. I sleep ok. I force myself to eat. but I feel like a shell of a person. Please help. Any info is appreciated!!
Sue1669; This is normal for the anxiety to Increase just like when you start the medication or have a dose increase in most cases this can act up for 7 to 14 days and slowly go away and you are at the point that it should start to be going down anytime now. Keep your fingers crossed, and keep eating even if you have to push yourself because Wellbutrin is a weight neutral medication.( meaning you can gain or loose.) can you handle Milkshakes helped me a ton with my cancer nothing else tasted any good think about it. But you should be getting better very soon. When you write back to let me know or us. are you on the plane Wellbutrin or the SR OR XL ETC. but the info is good with all of them. Chuck1957 keep thinking positive and remember this is baby steps one jump at a time. Best wishes Chuck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 May 2010 • 2 answers
Posted 2 May 2013 • 1 answer
Posted 27 Jan 2014 • 3 answers
Has anyone switched from Paxil CR to Wellbutrin? I too Paxil for a month but it didn't seem to have?
Posted 19 Jun 2017 • 0 answers
I have been taken Paxil for 4 years now, and I have decided to change to Wellbutrin for many of it's
Posted 7 days ago • 0 answers